# SDR IPXA2023080393792

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 74,014 hours, 15,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Part serial: NA
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT BAT 1 LO1. DEFERRED PER MEL 33-50-4 WITH M811071. DMP C/W PLACARD INSTALLED.REVERSED DMP & REVERSED DMP FOUND BATT LOW. REPLACED EMER LIGHTING POWER SUPPLY IAW MD11 AMM 33-51-01. OPS CHECK GOOD. THIS CLARS M811071, PLACARD REMOVED.
